# SDR ASMF201510025

- Difficulty date: September 30, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 38,851 hours, 20,039 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE ELEC LIGHT TURNED ON.  PERFORMED RESEAT TO STANDBY POWER IAW AMM 24-21-00, NO CONFIRMING FAILURE, TESTED CORRECT.
